MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3262
Medical Device Problem Codes High impedance (1291); Low impedance (2285)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2019-06230, 1627487-2019-06231.It was reported that the patient experienced ineffective stimulation.The patient reported that the system was not providing adequate relief regardless of therapy strength or program.Impedances were checked and all contacts except one were high.The one contact that was not high showed low impedance.The patient may undergo surgical intervention.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2019-06230, 1627487-2019-06231, 3006705815-2019-02296.Follow up information received that the patient underwent surgery in which two leads and the ipg were replaced.Patient has effective therapy post operation.

Brand Name
LAMITRODE 44 LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8651334
Report Number1627487-2019-06229
Device Sequence Number263363
Product Code LGW
UDI-Device Identifier05414734402132
UDI-Public05414734402132
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2015
Device Model Number3262
Device Lot Number4354136
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3219, SCS LEAD; MODEL 3262, SCS LEAD
Outcome Attributed to Adverse Event Other;